A local stationary method in the theory of scattering for a pair of spaces
Doklady Akademii Nauk, Tome 197 (1971) no. 6, pp. 1247-1250
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_197_6_a2,
author = {V. G. Deich},
title = {A local stationary method in the theory of scattering for a pair of spaces},
journal = {Doklady Akademii Nauk},
pages = {1247--1250},
year = {1971},
volume = {197},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_197_6_a2/}
}
V. G. Deich. A local stationary method in the theory of scattering for a pair of spaces. Doklady Akademii Nauk, Tome 197 (1971) no. 6, pp. 1247-1250. http://geodesic.mathdoc.fr/item/DAN_1971_197_6_a2/